# SDR COMA2010092450207

- Difficulty date: September 24, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 23,372 hours, 19,255 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386635
- Condition: Corroded
- Location: E&E Door
- Part time: 23,372 hours, 19,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR FWD SEAL RETAINERS CORRODED.  REMOVED AND REPLACED AVIONICS FWD DOOR SEAL SILLS IAW 51-42-06.
